The maximal semilattice decomposition of a semigroup.

Mario Petrich.

Mathematische Zeitschrift (1964)

  • Volume: 85, page 68-82
  • ISSN: 0025-5874; 1432-1823

How to cite


Petrich., Mario. "The maximal semilattice decomposition of a semigroup.." Mathematische Zeitschrift 85 (1964): 68-82. <>.

author = {Petrich., Mario},
journal = {Mathematische Zeitschrift},
keywords = {group theory},
pages = {68-82},
title = {The maximal semilattice decomposition of a semigroup.},
url = {},
volume = {85},
year = {1964},

AU - Petrich., Mario
TI - The maximal semilattice decomposition of a semigroup.
JO - Mathematische Zeitschrift
PY - 1964
VL - 85
SP - 68
EP - 82
KW - group theory
UR -
ER -

Citations in EuDML Documents

  1. Mario Petrich, Sur la décomposition demi-réticulée maximale d'un demi-groupe
  2. Ján Jakubík, On filters of ordered semigroups
  3. Attila Nagy, The least separative congruence on a weakly commutative semigroup
  4. James T. Sedlock, Green's relations on a periodic semigroup
  5. Mario Petrich, Semigroups certain of whose subsemigroups have identities
  6. Hugo D'Alarcao, Biregular semigroups. II
  7. Donald W. Miller, Some aspects of Green's relations on periodic semigroups
  8. Robert Šulka, The Maximal Semilattice Decomposition of a Semigroup
  9. Bedřich Pondělíček, On weakly commutative semigroups
  10. Mohan S. Putcha, Positive functions from 𝒮 -indecomposable semigroups into partially ordered sets

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.